EconPapers    
Economics at your fingertips  
 

Rational expectations estimation of macroeconomic models: some Monte Carlo results

M. Aynul Hasan

Journal of Macroeconomics, 1987, vol. 9, issue 2, 297-315

Date: 1987
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0164-0704(87)90048-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmacro:v:9:y:1987:i:2:p:297-315

Access Statistics for this article

Journal of Macroeconomics is currently edited by Douglas McMillin and Theodore Palivos

More articles in Journal of Macroeconomics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmacro:v:9:y:1987:i:2:p:297-315